# SDR AALA202112295577

- Difficulty date: December 20, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737*
- Aircraft serial: 33318
- Aircraft time: 27,493 hours, 11,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hub
- Part number: 411N201632
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WORN INTERIOR HANDLE HUB OF 1L DOOR. REPLACED HUB WITH NEW, OPS CHECK GOOD.
